# SDR SWAA2025080698129

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N8779Q
- Make and model: Boeing 737-8
- Aircraft serial: 67760
- Aircraft time: 9,327 hours, 4,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT NOT TESTING.   RESTORED FLASHLIGHT PER AMM 25-64-00. OPS CHECK GOOD.
